# SDR REXA2019050500658

- Difficulty date: May 5, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25R FROM FS 333 TO 364 AT MAIN AVIONICS COMPARTMENT.(SM)(E/E). CORROSION LEVEL 2: STRINGER 25R FROM FS 333 TO 364 AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER SRM 51-42-06-001-001-A01.
